# SDR AALA201704259023

- Difficulty date: April 24, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 73,841 hours, 10,323 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Lamp
- Part number: 14322808P6
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. WHILE TROUBLE SHOOTING FORWARD GALLEY CHILLER, FOUND BURN MARKS / ARCING BEHIND FORWARD GALLEY CIRCUIT BREAKER PANEL. FOUND GALLEY 115V OUTLET POWER INDICATOR LAMP SHORTED TO GROUND. REPLACED LAMP ASSEMBLY PER CMM 25-32-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
